# SDR MASA2012062434928

- Difficulty date: June 24, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N939LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15039
- Aircraft time: 17,399 hours, 14,370 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD EXIT SIGN LIGHTING INOPERATIVE ON PRE FLIGHT INSPECTION.  MAINTENANCE REPAIRED THE WIRING AT THE SIGN.
